# SDR ZIAA04043

- Difficulty date: September 6, 2001
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N286F
- Make and model: Lkheed 188C
- Aircraft serial: 1146
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 8085689
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YIP - FOUND FLOORBEAM AT FS 200 RIGHT SIDE NEAR PORTA POTTY AREA CORRODED.  REMVOED CORRODED SECTION OF FLOORBEAM AND REPAIRED FS 200 FLOORBEAM PER L-188 SRM 53-2-4, FIG 2 SHEET 1.  (M)
